Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 78, NWS Indianapolis, IN

October 6, 2018Carroll County, Clinton County, Tippecanoe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Oct 6, 2018, 4:22 PM EDT for Carroll County, Clinton County, Tippecanoe County, Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2018, 4:22 PM EDT (20:22 UTC)
Expired
Oct 6, 2018, 5:00 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, IN, Clinton County, IN, Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 108 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 4:23 PM EDTTSTM WND DMG3 Nnw Dayton, IN911 CENTER REPORTS LARGE TREE LIMB DOWN NEAR COUNTY ROAD 550 EAST. TIME ESTIMATED FROM RADAR.
Oct 6, 4:28 PM EDTTSTM WND DMG2 Ese Lafayette, INLARGE HEALTHY TREE SNAPPED NEAR BASE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:31 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
643 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

223 
WUUS53 KIND 062022
SVRIND
INC015-023-157-062100-
/O.NEW.KIND.SV.W.0078.181006T2022Z-181006T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
422 PM EDT SAT OCT 6 2018

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Carroll County in north central Indiana...
  Northeastern Tippecanoe County in west central Indiana...
  Northwestern Clinton County in central Indiana...

* Until 500 PM EDT.

* At 422 PM EDT, severe thunderstorms were located along a line
  extending from near Brookston to near West Lafayette to Lafayette,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lafayette, West Lafayette, Delphi, Flora, Rossville, Battle Ground,
  Camden, Yeoman and Purdue University.

This includes Interstate 65 between mile markers 170 and 183.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4074 8653 4069 8652 4069 8647 4049 8645
      4040 8649 4039 8692 4053 8696 4056 8692
      4056 8677 4066 8677 4067 8675 4068 8674
      4068 8676 4069 8675 4070 8676 4071 8676
      4074 8673
TIME...MOT...LOC 2022Z 261DEG 32KT 4053 8686 4045 8683 4040 8686 

HAIL...0.75IN
WIND...60MPH
 
$$

MRD/MR
4 follow-up statements
453 
WWUS53 KIND 062032
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
432 PM EDT SAT OCT 6 2018

INC015-023-157-062100-
/O.CON.KIND.SV.W.0078.000000T0000Z-181006T2100Z/
Carroll IN-Tippecanoe IN-Clinton IN-
432 PM EDT SAT OCT 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CARROLL...NORTHEASTERN TIPPECANOE AND NORTHWESTERN CLINTON
COUNTIES...

At 431 PM EDT, severe thunderstorms were located along a line
extending from near Delphi to 10 miles east of West Lafayette to 7
miles east of Lafayette, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lafayette, Delphi, Flora, Rossville, Battle Ground, Camden and
Yeoman.

This includes Interstate 65 between mile markers 170 and 178.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4074 8653 4069 8652 4069 8647 4049 8645
      4040 8649 4039 8687 4052 8687 4056 8686
      4056 8677 4067 8673 4074 8665
TIME...MOT...LOC 2031Z 260DEG 34KT 4055 8674 4047 8671 4042 8674 

HAIL...0.75IN
WIND...60MPH
 
$$

MRD/MR
400 
WWUS53 KIND 062041
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
441 PM EDT SAT OCT 6 2018

INC015-023-157-062100-
/O.CON.KIND.SV.W.0078.000000T0000Z-181006T2100Z/
Carroll IN-Tippecanoe IN-Clinton IN-
441 PM EDT SAT OCT 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL CARROLL...EAST CENTRAL TIPPECANOE AND NORTHWESTERN
CLINTON COUNTIES...

At 440 PM EDT, severe thunderstorms were located along a line
extending from 13 miles southwest of Logansport to near Delphi to 16
miles east of Lafayette to 9 miles northwest of Frankfort, moving
east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Delphi, Flora, Rossville and Camden. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4074 8653 4069 8652 4069 8647 4049 8645
      4040 8649 4039 8677 4050 8673 4057 8670
      4074 8659
TIME...MOT...LOC 2040Z 252DEG 35KT 4062 8655 4056 8655 4054 8660 4047
8658 4040 8660

HAIL...0.75IN
WIND...60MPH
 
$$

MRD/MR
558 
WWUS53 KIND 062048
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
448 PM EDT SAT OCT 6 2018

INC157-062057-
/O.CAN.KIND.SV.W.0078.000000T0000Z-181006T2100Z/
Tippecanoe IN-
448 PM EDT SAT OCT 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TIPPECANOE COUNTY
IS CANCELLED...

The storms which prompted the warning have weakened across the 
warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and north central Indiana.

LAT...LON 4071 8653 4071 8652 4069 8652 4069 8647
      4049 8645 4040 8649 4039 8667 4057 8664
TIME...MOT...LOC 2047Z 261DEG 32KT 4063 8649 4057 8649 4055 8654 4048
8652 4041 8654

$$

INC015-023-062100-
/O.CON.KIND.SV.W.0078.000000T0000Z-181006T2100Z/
Carroll IN-Clinton IN-
448 PM EDT SAT OCT 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EASTERN CARROLL AND NORTHWESTERN CLINTON COUNTIES...

At 447 PM EDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Logansport to 14 miles southwest
of Walton to 7 miles east of Delphi to 19 miles east of Lafayette to
8 miles north of Frankfort, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Flora, Rossville and Camden. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Indianapolis.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4071 8653 4071 8652 4069 8652 4069 8647
      4049 8645 4040 8649 4039 8667 4057 8664
TIME...MOT...LOC 2047Z 261DEG 32KT 4063 8649 4057 8649 4055 8654 4048
8652 4041 8654

HAIL...<.75IN
WIND...60MPH
 
$$

MRD/MR
725 
WWUS53 KIND 062059
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
459 PM EDT SAT OCT 6 2018

INC015-023-062109-
/O.EXP.KIND.SV.W.0078.000000T0000Z-181006T2100Z/
Carroll IN-Clinton IN-
459 PM EDT SAT OCT 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL AND
NORTHWESTERN CLINTON COUNTIES WILL EXPIRE AT 500 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and north central Indiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.

LAT...LON 4071 8653 4071 8652 4069 8652 4069 8647
      4049 8645 4040 8649 4039 8667 4057 8664
TIME...MOT...LOC 2059Z 261DEG 32KT 4065 8635 4059 8635 4057 8640 4050
8638 4043 8640

$$

MRD/MR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 4:09 PM EDT, 13 minutes earlier.

Area forecast discussion, Oct 6, 4:09 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
409 PM EDT Sat Oct 6 2018

.UPDATE...
The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below.

&&

.SYNOPSIS...
Issued at 329 PM EDT Sat Oct 6 2018

A warm and humid environment will be in place across central
Indiana through the weekend and into next week. A persistent
frontal boundary will remain in the area with central Indiana on
the warm side making the environment very conducive to diurnal
development. Some of the storms could become strong to severe this
evening and tonight. The pattern will then change around mid-week
when a strong cold front moves through the forecast area on
Wednesday night. This will result in an abrupt change from the
summer like weather back to more normal Fall temperatures late in
the extended period.

&&

.NEAR TERM /This Evening and Tonight/...

Issued at 329 PM EDT Sat Oct 6 2018

The main focus of the near term period will be the potential for
strong to severe thunderstorms with a Slight Risk for severe
weather across the northwest two-thirds of central Indiana mainly
this evening.

Current radar mosaic shows showers and thunderstorms along a
strong frontal boundary stretching from Oklahoma through northwest
Indiana. This is a strong temperature gradient with temperatures
in the mid to upper 80s in the warm sector (central IN) and
temperatures in the 60s north of the boundary. So far, some of the
storms have been severe, but it has been rather isolated in
nature. Nonetheless, the relatively unstable environment with CAPE
values in the 1200-1800 J/kg range will make this an area to
watch over the next several hours.

HRRR showers scattered shower/thunderstorm activity spreading
through central Indiana from northwest to southeast through the
evening hours, eventually breaking up after sunset. This seems to
coincide well with the diurnal threat. So, focus for severe
weather will primarily be over the northwest two-thirds of
central Indiana over the next several hours...the main threat
being damaging winds.

Tonight, anticipate the severe potential to wind down after
sunset, but there will still be chances for showers and sub severe
storms over the northwestern two-thirds of central Indiana once
again where forcing is best near aforementioned frontal boundary.

&&

.SHORT TERM /Tomorrow through Tuesday/...

Issued at 329 PM EDT Sat Oct 6 2018

Much of the same can be expected for tomorrow. Central Indiana
will remain in a warm, moist environment with southerly flow. Once
again, the best chances for any showers and thunderstorms will be
over the northwest two-thirds of central Indiana...closest to
frontal boundary. Meanwhile, the southeastern third of central
Indiana can expect mainly dry conditions. However, the drier air
will start working its way northward on Sunday night as the high
pressure over the Delmarva/Southeast U.S. shifts a bit. So, expect
dry conditions over all of central Indiana by Mon 06Z.

Monday and Tuesday, the high temperatures in the mid to upper 80s
will continue with dewpoints in the 60s. With the aforementioned
frontal boundary a little farther north though, shower and
thunderstorm chances will be reduced across most of the forecast
area. The exception will be low chances across the northernmost
counties.

&&

.LONG TERM /Tuesday night through Saturday/...
Issued at 256 PM EDT Sat Oct 6 2018

Models and ensembles in reasonable agreement that a strong cold
front will move through Wednesday night. Very warm, moist and
unstable air along and ahead of the system combined with the strong
dynamics will bring widespread showers and thunderstorms to the area
next Wednesday and Wednesday night. Heavy rain will be possible.

After that, the well above normal airmass will be replaced by a
below normal one for late next week and weekend.

There will also be a threat for more showers, but models and
ensembles are not in good agreement with the timing, so will accept
the blend with low confidence in timing. Brought more shower chances
in by late next Friday.

&&

.AVIATION /Discussion for the 061800Z TAF Issuance/...
Issued at 105 PM EDT Sat Oct 6 2018

A quasi-stationary will slip to near LAF this evening and then
remain nearby. Radar was showers numerous showers and a few
thunderstorms moving along near the boundary and with an upper wave
in southwest flow aloft. Thus, confidence is good enough in tempo
MVFR thunderstorm groups at LAF through 03z. Otherwise, less
coverage is expected at the other sites. For now, will just go with
VFR conditions at the other sites with no thunder mention. But, that
may change in subsequent TAF issuances or ammendments.

MOre storms may fire up after 15z Sunday, especially in the LAF
area, closer to the front.

Winds will be southwest 10 to 14 knots with gusts to 22 knots
through 23z. After that, winds away from convection or outflow
boundaries will see winds drop off below 10 knots.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....MK
AVIATION...MK
Hazardous weather outlook, Oct 6, 8:58 AM EDT, 7 hours 24 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
858 AM EDT Sat Oct 6 2018

INZ021-028>031-035>049-051>057-060>065-067-071000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, and Vincennes
858 AM EDT Sat Oct 6 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Scattered showers and thunderstorms are possible.

Hazards: Lightning, damaging winds and heavy rainfall.

Timing: This afternoon and tonight.

Discussion: A front will remain generally just north of the area
through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Thunderstorms will be possible at times for all or parts of
the area on Sunday and again on Tuesday through Thursday. While
gusty winds...heavy rainfall and lightning will be possible with
thunderstorms...severe storms are not expected at this time.

Heat indices will peak in the lower 90s Saturday through Tuesday.

Discussion: A more active weather pattern is expected this weekend
and through the middle of next week with a frontal boundary moving
back and forth across the area. The front should finally shift east
of the area late week with cooler temperatures arriving.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ068>072-071000-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Bedford and Seymour
858 AM EDT Sat Oct 6 2018

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Scattered showers and thunderstorms are possible.

Hazards: Lightning, heavy rainfall, gusty winds.

Timing: Through today and tonight.

Discussion: A front will remain north of the area through
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Outlook: Thunderstorms will be possible at times for all or parts of
the area on Sunday and again on Tuesday through Thursday. While
gusty winds...heavy rainfall and lightning will be possible with
thunderstorms...severe storms are not expected at this time.

Heat indices will peak in the lower 90s Saturday through Tuesday.

Discussion: A more active weather pattern is expected this weekend
and through the middle of next week with a frontal boundary moving
back and forth across the area. The front should finally shift east
of the area late week with cooler temperatures arriving.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Oct 6, 3:56 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
356 PM EDT SAT OCT 6 2018

INZ028-029-035-062015-
Fountain IN-Warren IN-Tippecanoe IN-
356 PM EDT SAT OCT 6 2018

...SPECIAL WEATHER STATEMENT...

At 355 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Otterbein to 7 miles northeast of
Williamsport to Covington. Movement was east at 40 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
West Lafayette, Williamsport, Attica, Shadeland, West Lebanon,
Newtown and Pine Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Indiana.

LAT...LON 4056 8688 4039 8694 4017 8715 4019 8744
      4037 8731 4048 8724 4048 8709 4056 8709
TIME...MOT...LOC 1955Z 259DEG 33KT 4049 8715 4036 8719 4014 8741

MRD/MK
Special weather statement, Oct 6, 4:11 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
411 PM EDT SAT OCT 6 2018

INZ021-029-035-062045-
Fountain IN-Tippecanoe IN-Carroll IN-
411 PM EDT SAT OCT 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL...
NORTHEASTERN FOUNTAIN AND TIPPECANOE COUNTIES UNTIL 445 PM EDT...

At 411 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Otterbein to West
Lafayette to 9 miles northeast of Veedersburg. Movement was east at
40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lafayette, West Lafayette, Delphi, Shadeland, Dayton, Battle Ground,
Newtown and Purdue University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, north central and west central Indiana.

LAT...LON 4052 8656 4043 8663 4043 8669 4036 8669
      4022 8681 4020 8725 4034 8714 4037 8709
      4055 8703 4056 8696 4056 8677 4060 8677
      4063 8662
TIME...MOT...LOC 2011Z 253DEG 37KT 4053 8698 4044 8694 4021 8713

MRD/MK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:26 AM EDTRiver Flood WarningINDTippecanoe6 hr
Oct 6, 3:56 PM EDTSpecial Weather StatementINDWarren19 min
Oct 6, 4:11 PM EDTSpecial Weather StatementINDTippecanoe34 min
Oct 6, 4:53 PM EDTSpecial Weather StatementINDHoward37 min
Oct 6, 5:33 PM EDTSpecial Weather StatementINDTipton27 min
Oct 6, 7:34 PM EDTRiver Flood WarningINDTippecanoe12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.